Infinite transitivity on affine varieties

Ivan Arzhantsev, Hubert Flenner, Shulim Kaliman, Frank Kutzschebauch, Mikhail Zaidenberg

Research output: Chapter in Book/Report/Conference proceedingChapter

12 Scopus citations

Abstract

In this note we survey recent results on automorphisms of affine algebraic varieties, infinitely transitive group actions and flexibility. We present related constructions and examples, and discuss geometric applications and open problems.

Original languageEnglish (US)
Title of host publicationBirational Geometry, Rational Curves, and Arithmetic
PublisherSpringer New York
Pages1-13
Number of pages13
ISBN (Electronic)9781461464822
ISBN (Print)9781461464815
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Infinite transitivity on affine varieties'. Together they form a unique fingerprint.

Cite this